| Model Number |
PYHYB |
| Medical Device Problem Code |
Manufacturing, Packaging or Shipping Problem (2975)
| Health Effect - Clinical Code |
Insufficient Information (4580)
| Date of Event |
11/20/2024
Type of Reportable Event
Serious Injury
Event or Problem Description
Abutment screw loose.
Additional Manufacturer Narrative
This report is being submitted as part of a remediation / retrospective review per capa-0029 involving a review of complaints from 12/20/2024 to 09/28/2026.